Sharp pointwise interpolation inequalities for derivatives
2002 (English)In: Functional analysis and its applications, ISSN 0016-2663, E-ISSN 1573-8485, Vol. 36, no 1, 30-48 p.Article in journal (Refereed) Published
We prove new point-wise inequalities involving the gradient of a function u is an element of C-1(R-n), the modulus of continuity w of the gradient delu, and a certain maximal function M(lozenge)u and show that these inequalities are sharp. A simple particular case corresponding to n = 1 and w(r) = r is the Landau type inequality [GRAPHIC] where the constant 8/3 is best possible and [GRAPHIC]
Place, publisher, year, edition, pages
2002. Vol. 36, no 1, 30-48 p.
Engineering and Technology
IdentifiersURN: urn:nbn:se:liu:diva-48926OAI: oai:DiVA.org:liu-48926DiVA: diva2:269822